Injections start today for FET .. But bleeding!!

Hi All,

Well as some of you may have read I've been waiting to start my FET treatment ... and today is the day!

Sadly I suffered a bereavement just over a week ago that was completely unexpected and has hit me like a brick.... (sorry if the following is TMI) So yesterday evening I went to the toilet and when I wiped I have pink blood .... I've never bleed during my cycle, I've noticed over the last couple of days that my breast have been very tender and I've felt bloated and uncomfortable ( all symptoms that I get when I'm about to start my period!)

I have spoken to my clinic who have said I should still start the injections tonight, but I'm just really worried, that something else might be going on??

I know stress could be a factor ...............

If any of you could help or give me some advise that would be very much appreciated.

Thanks all xxxx

3 Replies

oldest β€’ newest
  • Hi Smithha. Oh do try not to worry and go with what the clinic advises. Hopefully just a hiccup and the rest of the FET will go OK. So sorry for your loss, I too suffered one recently - it's never easy. Thinking of you. Diane

  • Thank you Diane, really appreciate your response. Sorry to hear of your loss too.

    Take care x

  • Hi Smithha. That's kind of you - thanks! Diane

You may also like...